# SDR ASOA2013020803002

- Difficulty date: January 25, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 17,612 hours, 16,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE BRACKET CRACKED ON AFT SIDE OF FRAME 621 RT SIDE AT APPROX 4 OCLOCK POSITION.   R & R BRACKET ON AFT SIDE OF FRAME AT STAG21 RT SIDE 4 O`CLOCK IAW SRM 51-42-21 & 51-40-11.
